| Model Number |
3300 |
| Medical Device Problem Codes |
No Display/Image (1183); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device identified no abnormalities or visual inspection of the device revealed external damage consistent with the programmer being dropped.The programmer was powered on, and it was confirmed that the touchscreen was intermittently unresponsive due to not detecting touch inputs.No error or fault codes were recorded in the programmers logfile.The programmer was disassembled, and it was determined that the cause of the touchscreen becoming unresponsive during use was due to the water detection feature within the programmers lcd touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.
Event or Problem Description
It was reported that this integrated programmer was showing blue on the screen.As of this time, this programmer remains in service.No adverse patient effects were reported.